# SDR UPS06647650

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-300
- Aircraft serial: 27753
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

ATB - CREW REPORTED BIRD INGESTION AT 4000 FT TO THE LT ENGINE.  AFTER BIRD INGESTION, LT ENG INDICATED HIGH VIBRATIONS 5.0 AT D2 TAKEOFF POWER.     PERFORMED ENG CHG DUE TO BIRD STRIKE DAMAGE, SATISFIED. PERFORM LT ENG INLET INNER SKIN REPAIR DUE TO BIRD STRIKE DAMAGE. C/W EO B767-7160-24895A. REPAIR COMPLETED. REPEAT INSP REQUIRED PRIOR TO EA FLT PER SAME EO.& REPLACE INLET COWL WITHIN 25 FLT CYCLES.
